# SDR GTIA2017102402212

- Difficulty date: October 24, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 44,951 hours, 21,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL ON DESCENT AROUND 6,000 FEET TURNED OFF PACK 1 SMELL EVENTUALLY WENT AWAY.
